# SDR UIEA2023031000238

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 69B145929
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON FRONT SPAR INTERCOSTAL LUG FITTING AT STA 1000 LBL 11.33( 1. REMOVED DAMAGE PARTS IAW SRM 51-40-02-0G-0 REV 96. 2. INSTALL NEW PARTS IAW SRM 51-40-02-0G-0 REV 96 AND EO 4453C024 REV 3 AND EI T2023A53M-134 SEQUENCE B. 3. ACCOMPLISHED EI T2023A53M-134 REV 2. 4. ORIGINAL EI ATTACHING WITH WO 7939908 (162). 5. JOB COMPLETED AND CONDITION CHECK NORMAL )
